International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 285-288
Compatible mappings and common fixed points
Department of Mathematics, Bradley University, Peoria 61625, Illinois , USA
Received 17 November 1986
Copyright © 1988 Gerald Jungck. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A common fixed point theorem of S.L. and S.P. Singh is generalized by weakening commutativity hypotheses and by increasing the number of functions involved.